Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016, Article ID 6749213, 7 pages
http://dx.doi.org/10.1155/2016/6749213
Research Article

Some New Ostrwoski’s Inequalities for Functions Whose th Derivatives Are -Convex

Laboratoire des Télécommunications, Faculté des Sciences et de la Technologie, Université 8 Mai 1945 de Guelma, P.O. Box 401, 24000 Guelma, Algeria

Received 20 July 2016; Accepted 14 November 2016

Academic Editor: Ahmed Zayed

Copyright © 2016 Badreddine Meftah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove some new Ostrowski’s inequalities for functions whose th derivatives are -convex.